Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Strong and extreme burning in Adam's apple with watering in eyes, prescribed with medicines for common cold. What is the root cause?

I have strong & very uncontrollable burning inside of my Adam s Apple. Last night during in sleeping it was terrible & My sleep was disturbed. The attack I can explain some how like this: In the beginning My Adam s Apple it itch for few seconds which follows sooner a strong response into my eyes that makes tear off. I went to hospital & they prescribed me Medicines for Common Cold . So I am taking Antihistaminic, Paracetamol & Vitamin C . Please What exactly this is the problem? I am worried about it. Thanking you in Advance!
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Thanks for using health care magic. I read your query and I believe the treatment they have given is for common cold . and you should be alright in few days . there is no worry as the doctor must have examined your throat and as per the finding s he must have given this treatment. if you dont get the relief then you can have second opinion and request the doctor to do direct laryngoscopy or rigid telescopy . and if possible ask him to show the findings on the monitor/T.V. that will give you mental relief.
If still in doubt, please feel free to see a doctor. Please don’t hesitate to consult and ask for any more queries.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor